×

zbMATH — the first resource for mathematics

Ergodic properties of a class of piecewise linear transformations. (English) Zbl 0299.28015

MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adler, R., Weiss, B.: Notes on the ?-transformation. (To appear) · Zbl 0298.28012
[2] Billingsley, P.: Ergodic Theory and Information. New York: Wiley 1965 · Zbl 0141.16702
[3] Cigler, J.: Ziffernverteilung in ?-adischen Br?chen. Math. Z. 75, 8-13 (1961) · Zbl 0215.35703 · doi:10.1007/BF01211005
[4] Dunford, N., Miller, D.S.: On the Ergodic Theorem. Trans. Amer. Math. Soc. 60, 538-549 (1946) · Zbl 0063.01187
[5] Fischer, R.: Ergodische Theorie von Ziffernentwicklungen in Wahrscheinlichkeitsr?umen. Math. Z. 128, 217-230 (1972) · Zbl 0231.10033 · doi:10.1007/BF01111705
[6] Friedman, N.A.: Introduction to Ergodic Theory. New York: van Nostrand 1970 · Zbl 0212.40004
[7] Friedman, N.A., Ornstein, D.S.: On isomorphism of weak Bernoulli transformations, Advances in Math. 5, 365-394 (1970) · Zbl 0203.05801 · doi:10.1016/0001-8708(70)90010-1
[8] Halmos, P.R.: Measure Theory. New York: van Nostrand 1950 · Zbl 0040.16802
[9] Halmos, P.R.: Lectures on Ergodic Theory. New York: Chelsea 1956 · Zbl 0073.09302
[10] Knopp, K.: Mengentheoretische Behandlung einiger Probleme der diophantischen Approximationen und der transfiniten Wahrscheinlichkeiten. Math. Ann. 95, 409-426 (1926) · JFM 51.0162.01 · doi:10.1007/BF01206618
[11] Ornstein, D.S.: Ergodic theory, randomness and dynamical systems. New Haven: Yale Univ. Press 1973 · Zbl 0282.28009
[12] Parry, W.: On the ?-expansions of real numbers. Acta Math. Acad. Sci. Hungar. 11, 401-416 (1960) · Zbl 0099.28103 · doi:10.1007/BF02020954
[13] Parry, W.: Representations for real numbers. Acta Math. Acad. Sci. Hungar. 15, 95-105 (1964) · Zbl 0136.35104 · doi:10.1007/BF01897025
[14] Parry, W.: On Rohlin’s formula for entropy. Acta Math. Acad. Sci. Hungar. 15, 107-113 (1964) · Zbl 0137.11401 · doi:10.1007/BF01897026
[15] R?nyi, A.: Representations for real numbers and their ergodic properties. Acta Math. Acad. Sci. Hungar. 8, 477-493 (1957) · Zbl 0079.08901 · doi:10.1007/BF02020331
[16] Rohlin, V.A.: Exact endomorphisms of a Lebesgue space. Izv. Akad. Nauk SSSR Ser. Mat. 25, 499-530 (1961) = Amer. Math. Soc. Transl. (2) 39, 1-36 (1964)
[17] Shiokawa, I.: Ergodic Properties of piecewise linear transformations. Proc. Japan Acad. 46, 1122-1125 (1970) · Zbl 0228.28014 · doi:10.3792/pja/1195526506
[18] Smorodinsky, M.: ?-automorphisms are Bernoulli Shifts. Acta Math. Acad. Sci. Hungar. 24, 273-278 (1973) · Zbl 0268.28007 · doi:10.1007/BF01958037
[19] Wilkinson, K.M.: Ergodic properties of certain linear mod one transformations, Advances in Math. 14, 64-72 (1974) · Zbl 0286.28009 · doi:10.1016/0001-8708(74)90023-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.